Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Throat pain, tickling sensation in ears and upper jaw. Taken antibiotics. Recurrent mouth ulcers. What to do?

Mu throat hurts not badly but a little bit and also i have tickling sensation in ears and sometimes in my upper jaw.. This goes away by itself but comes again from time to time also i have taken so many antibiotics but this does not goes away permanently it keeps coming back either in the form of cough and cold or coughing also i get some ulcers in my mouth from time to time wat to do?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
thanks for the query to H.C.M. Forum.
Recurrent throat infection, cough, cold, sore throat , ticking sensation in throat ,jaw may be due to allergic bronchitis with super added infection.
Ulcer ( recurrent ) may be due to side effects of antibiotics , so along antibiotics use lactic acid bacillus .
Local gel can be used for ulcer site.
In my opinion use of antibiotics are not necessary , rather anti allergic tablet + bronchodilator will be enough.
Consult a physician and get his opinion.
Good luck.
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor